MathSciNet Relay Station
MathSciNet bibliographic data
MR1482931 (98k:35085) 35K10 (35B27 35B40 35J15 58G11 58G18)
Norris, J. R. Long-time behaviour of heat flow: global estimates and exact asymptotics. Arch. Rational Mech. Anal. 140 (1997), no. 2, 161–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement